Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
38(1), 19 - 32 (1997)

Harmonic Maps of Lorentz Surfaces, Quadratic Differentials and Paraholomorphicity

Sadettin Erdem

Matematik Bölümü, Orta Do\u gu Teknik Üniversitesi 06531 Ankara, TURKEY e-mail:

Abstract: Some relations are established between harmonic maps $f$ of Lorentz surfaces $M$ into indefinite Riemannian manifolds and paracomplex analysis including a theory of quadratic and higher order differentials associated to $f$ as in the Riemannian case.

Full text of the article:

[Previous Article] [Next Article] [Table of Contents]